Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 4, Pages 503–504 (Mi zvmmf1505)  

On the completeness of the set of eigenvectors of a nonlinear selfadjoint eigenvalue problem

A. A. Abramova, L. F. Yukhnob

a Dorodnitsyn Computing Centre of the Russian Academy of Sciences
b Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:4, 478–479

Bibliographic databases:
UDC: 519.614
MSC: 15A18
Received: 08.09.1999

Citation: A. A. Abramov, L. F. Yukhno, “On the completeness of the set of eigenvectors of a nonlinear selfadjoint eigenvalue problem”, Zh. Vychisl. Mat. Mat. Fiz., 40:4 (2000), 503–504; Comput. Math. Math. Phys., 40:4 (2000), 478–479

Citation in format AMSBIB
\Bibitem{AbrYuk00}
\by A.~A.~Abramov, L.~F.~Yukhno
\paper On the completeness of the set of eigenvectors of a nonlinear selfadjoint eigenvalue problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 4
\pages 503--504
\mathnet{http://mi.mathnet.ru/zvmmf1505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781100}
\zmath{https://zbmath.org/?q=an:0994.15011}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 4
\pages 478--479


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1505
  • http://mi.mathnet.ru/eng/zvmmf/v40/i4/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:148
    Full text:57
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022